MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-15122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "(b)(6) 2025, before insertion, the doctor found swg kinked prior to the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire assembly for analysis.Signs of use were observed on the guide wire and inside the tubing assembly, which contradicts the customer report that the defect was observed prior to use.The customer was contacted, and they reiterated that the defect was observed prior to use and any biological material is from exposure within the clinical setting.The guide wire was removed from the tubing and a kink was observed towards the distal end.Microscopic examination confirmed the damage and revealed that the distal j-bend was slightly misshapen.Further microscopic examination revealed that the distal and proximal welds were secure and intact.When assembled inside the guide wire tubing, the location of the kink would be located inside the blue straightener tube, protecting it from damage whilst inside the packaging.The kink on the guide wire measured 655mm from the proximal weld.The guide wire total length measured 683mm, which is within the specification limits of 678mm-688mm per the guide wire product drawing.The guide wire outer diameter measured 0.840mm, which is within the specification limits of 0.838mm-0.877mm per the guide wire product drawing.The guide wire was passed through a lab inventory arrow raulerson syringe (ars) and 18ga introducer needle.Despite the kinking, the guide wire was able to pass through both components with little to no issue.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged".The ifu also states, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The report that the guidewire was kinked was confirmed through complaint investigation of the returned sample.A kink was observed towards the distal end of the guidewire body.The guidewire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.During normal assembly, the kinked portion of the guidewire would be protected within the guidewire tubing.Based on the customer report and sample received, the potential root cannot be determined as it is unknown if the damage occurred before or after the customer handled.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22142741
Report Number3006425876-2025-00507
Device Sequence Number8216125
Product Code MPB
UDI-Device Identifier00801902100146
UDI-Public(01)00801902100146(11)240408(17)290331(10)71F24C1525(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15122-F
Device Lot Number71F24C1525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown